# SDR C2XA11CL090

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 17,177 hours, 14,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - THE CREW REPORTED A STRONG FUEL SMELL ON APU START-UP ON GROUND.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL TESTS OF APU.  NO FUEL SMELL WAS NOTED.
